# SDR ASAA2017111822759

- Difficulty date: November 18, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,336 hours, 11,636 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15201397
- Condition: Cracked
- Location: Bs 727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H CARGO TRACK IS CRACKED AT FRAME ATTACH POINT STA 727H. GROUNDED - YES. REPAIRED CARGO TRACK AT FRAME ATTACH POINT STATION 727H IAW B737 800 SRM 53 00 5 2R 3.
